# SDR DALA2019102436127

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,355 hours, 23,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Out Of Position
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 6750078) FOUND BY FAA 1L DOOR D RING NOT SHOWING ABOVE GIRT BAR. CORRECTIVE ACTION: FOUND 2 RING FOLDED BACK. EXPOSED AND SECURED D RING.
